Abstract and Applied Analysis

Positive solutions of critical quasilinear elliptic problems in general domains

Filippo Gazzola

Full-text: Open access

Abstract

We consider a certain class of quasilinear elliptic equations with a term in the critical growth range. We prove the existence of positive solutions in bounded and unbounded domains. The proofs involve several generalizations of standard variational arguments.

Article information

Source
Abstr. Appl. Anal., Volume 3, Number 1-2 (1998), 65-84.

Dates
First available in Project Euclid: 8 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1049832681

Digital Object Identifier
doi:10.1155/S108533759800044X

Mathematical Reviews number (MathSciNet)
MR1700277

Zentralblatt MATH identifier
0965.35042

Subjects
Primary: 35J60: Nonlinear elliptic equations 35D05
Secondary: 49J35

Keywords
Quasilinear elliptic equation critical growth range existence of positive solutions bounded and unbounded domains

Citation

Gazzola, Filippo. Positive solutions of critical quasilinear elliptic problems in general domains. Abstr. Appl. Anal. 3 (1998), no. 1-2, 65--84. doi:10.1155/S108533759800044X. https://projecteuclid.org/euclid.aaa/1049832681


Export citation